# SDR AALA202109295208

- Difficulty date: September 27, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 11,966 hours, 5,069 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 0462
- Condition: Damaged
- Location: Left
- Part time: 36,457 hours, 14,816 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: SULFUR SMELL ON TAKEOFF POWER AND DURING FINAL APPROACH. REPLACED AIR CYCLE MACHINE OF LH PACK IAW AMM 21-51-04, OPS CHECK GOOD.
